# SDR R61A2021072800611

- Difficulty date: July 22, 2021
- Submitted: July 31, 2021
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 35,278 hours, 26,957 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 17100724625
- Part serial: 0000162507
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB LOWER SKIN DENTED BETWEEN RIBS 8 AND 9   PERFORMED TEMPORARY REPAIR BY CUTOUT, FILLER AND DOUBLER REPAIR ON L/H HORIZONTAL STAB LOWER SKIN BETWEEN RIBS 8 AND 9 IN ACCORDANCE WITH,REF ETD2021-170-024022, AERNNOVA TI-170-21-113.
